# SDR CALA2022121603405

- Difficulty date: December 15, 2022
- Submitted: December 16, 2022
- Operation: Air carrier
- Aircraft: N424UA
- Make and model: Airbus A320-232
- Aircraft serial: 506
- Aircraft time: 88,005 hours, 34,577 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: D5323017220100
- Condition: None
- Location: Aft Of Fr34
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT OF FR34 STR1R, 1EA ADDITIONAL FASTENER FOUND BETWEEN 2EA PRODUCTION FASTENERS WITH DAMAGE TO INTERNAL STR. REF SRI 53-21-13-300-018 TABLE 001. CURRENT PTT 34577FC/88004FH. INITIATE DIP TO ACCOMPLISH HFEC INSP THRESHOLD FROM TIME OF ADL/ RPR EMBODIMENT 48000FC/96000FH @ INTERVALS OF 5000FC/10000FH.... REPAIRED STR1R AFT OF FR34 IAW SRM 53-21-13-205-018. THIS IS A INSP THRESHOLD ABOVE SHOULD READ "FROM TIME OF ADL/RPR EMBOD CAT "B" RPR THAT WILL REQUIRE REINSPECTION.  BY LHT TECH 5H0157 40000FC/80000FH". ALL OTHER ENTERED INTERVALS ARE ENTERED & INSP 5T1111. SEE ELB LP 3323081 FOR SKIN REPAIR. CORRECTLY.
